# SDR IPXA2020090859883

- Difficulty date: August 20, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 91,082 hours, 16,803 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28932
- Condition: Cracked
- Location: R/H Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT WING FIXED BEADED DOUBLER IS CRACKED BETWEEN XOS 643 - 648.  REPAIRED CRACKED BEADED DOUBLER AT RT WING FIXED LEADING EDGE BETWEEN XOS 643 - 648 IAW SRM 57-40-02 REP. 15 FIG 205 REV 67  (MAJOR)
